Show simple item record

dc.contributor.authorMiranda Galcerán, Eva
dc.contributor.authorDelshams Valdés, Amadeu
dc.contributor.authorDempsey Bradell, Roisin Mary
dc.contributor.authorOms, Cedric
dc.contributor.authorPlanas Bahí, Arnau
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-04-23T09:42:59Z
dc.date.available2018-04-23T09:42:59Z
dc.date.issued2019
dc.identifier.citationMiranda, E., Delshams, A., Dempsey, R., Oms, C., Planas, A. An invitation to singular symplectic geometry. "International journal of geometric methods in modern physics", vol.16. supp.01, 2019. Art. 1940008
dc.identifier.issn0219-8878
dc.identifier.urihttp://hdl.handle.net/2117/116546
dc.description.abstractIn this paper we analyze in detail a collection of motivating examples to consider bm-symplectic forms and folded-type symplectic structures. In particular, we provide models in Celestial Mechanics for every bm-symplectic structure. At the end of the paper, we introduce the odd-dimensional analogue to b-symplectic manifolds: b-contact manifolds.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Geometria
dc.subject.lcshCelestial mechanics
dc.subject.lcshGeometry, Differencial
dc.subject.otherSymplectic Geometry
dc.subject.otherPoisson geometry
dc.subject.otherb-symplectic structures
dc.subject.otherCelestial Mechanics
dc.titleAn invitation to singular symplectic geometry
dc.typeArticle
dc.subject.lemacMecànica celest
dc.subject.lemacGeometria diferencial
dc.contributor.groupUniversitat Politècnica de Catalunya. GEOMVAP - Geometria de Varietats i Aplicacions
dc.contributor.groupUniversitat Politècnica de Catalunya. SD - Sistemes Dinàmics de la UPC
dc.identifier.doi10.1142/S0219887819400085
dc.description.peerreviewedPeer Reviewed
dc.rights.accessOpen Access
drac.iddocument21600852
dc.description.versionPreprint
upcommons.citation.authorMiranda, E., Delshams, A., Dempsey, R., Oms, C., Planas, A.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameInternational journal of geometric methods in modern physics


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain